HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Main » Latest Breaking News (Forum) » Robin Williamsís autopsy ... » Reply #12

Response to CountAllVotes (Reply #11)

Sat Nov 8, 2014, 11:23 AM

12. I was given Seroquel for insomnia....and after

 

a week on it I was having mindbending hallucinations, and suicidal ideation...that I had never had before. Quit it cold turkey and cannot begin to describe the headaches that resulted.

Went to another doctor.....who told me to take Benadryl at night. Easy, peasy.

Reply to this post

Back to OP Alert abuse Link to post in-thread

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 21 replies Author Time Post
bananas Nov 2014 OP
Fearless Nov 2014 #1
GeorgeGist Nov 2014 #6
bananas Nov 2014 #2
CountAllVotes Nov 2014 #11
LineLineLineNew Reply I was given Seroquel for insomnia....and after
msanthrope Nov 2014 #12
CountAllVotes Nov 2014 #14
msanthrope Nov 2014 #15
CountAllVotes Nov 2014 #16
iamthebandfanman Nov 2014 #21
Cleita Nov 2014 #3
C Moon Nov 2014 #4
LittleGirl Nov 2014 #5
Prophet 451 Nov 2014 #7
Dr Hobbitstein Nov 2014 #8
Prophet 451 Nov 2014 #9
Dr Hobbitstein Nov 2014 #10
Prophet 451 Nov 2014 #19
Dr Hobbitstein Nov 2014 #20
Kablooie Nov 2014 #13
hunter Nov 2014 #17
candelista Nov 2014 #18
Please login to view edit histories.